# SDR RAIA00303080

- Difficulty date: March 19, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 15,942 hours, 6,984 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 13,674 hours, 13,641 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 31041793
- Condition: Cracked
- Location: Eng Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFM- RIGHT ENGINE OIL PRESSURE DROPPED WITH WARNING INDICATION.  MAINTENANCE REMOVED AND REPLACED CRACKED TURBINE OIL PRESSURE TUBE, LEAK AND OPS CK OK.
